Polynomial approximation in several variables

Totik Vilmos: Polynomial approximation in several variables.
JOURNAL OF APPROXIMATION THEORY, 252. Terjedelem: 44-Azonosító: 105364. ISSN 0021-9045 (2020)

[thumbnail of apprall.pdf]
Preview
Text
apprall.pdf - Accepted Version

Download (636kB) | Preview
Item Type: Journal Article
Journal or Publication Title: JOURNAL OF APPROXIMATION THEORY
Date: 2020
Volume: 252
Page Range: Terjedelem: 44-Azonosító: 105364
ISSN: 0021-9045
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31902909
DOI azonosító: https://doi.org/10.1016/j.jat.2019.105364
Date Deposited: 2021. Mar. 09. 15:27
Last Modified: 2021. Mar. 09. 15:27
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/21009
Web of Science® Times Cited: 6 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year